# SDR CA130204002

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 53,399 hours, 58,470 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Part time: 20,366 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A RAMP VISIT, MAINTENANCE PERSONNEL WERE DRIVING BY THE ACFT AND HAD NOTICED THAT THE CAPTAIN`S SIDE WINDOW WAS SHATTERED.  IT WAS UNKNOWN WHEN THIS HAD OCCURRED.  THE ACFT WAS REMOVED FROM THE GATE AND BROUGHT TO THE HANGAR WHERE THE SIDE WINDOW WAS R & R.  THE WINDOW HEAT WAS FUNCTION CHECKED SERVICEABLE. ACFT RETURNED TO SERVICE.
